# SDR HNAA2015112300347

- Difficulty date: November 23, 2015
- Submitted: November 23, 2015
- Operation: Air carrier
- Aircraft: N328EN
- Make and model: Dhav DHC8311
- Aircraft serial: 281
- Aircraft time: 45,251 hours, 66,316 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS POWERED ON AUTOMATICALLY AFTER 7 SECONDS.  R & R EMERGENCY LIGHT SWITCH IAW 33-51-05.  OPS CHECKED GOOD.  OK FOR SERVICE.
